ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О дефектных значениях голоморфных в кольце функций

Матевосян, Г. У. (1982) О дефектных значениях голоморфных в кольце функций. ՀՍՍՀ ԳԱ Զեկույցներ, 75 (4). pp. 165-169. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1602Kb

Item Type:Article
Additional Information:Օղակում հոլոմորֆ ֆունկցիայի դեֆեկտային արժեքների մասին։ On dificient values of functions holomorphic in an annulus.
Uncontrolled Keywords:Մաթևոսյան Հ. Հ., Matevossian H. U.
Subjects:Q Science > QA Mathematics
ID Code:4511
Deposited By:NAS Reports
Deposited On:10 Dec 2012 15:25
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page